Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pregnant, itching in nights, rashes and hive like marks on skin. Had antibiotic for infection. Side effect ?

My daughter is in her 23rd week of pregnancy and she having problems with itching especially at night. She has noticed rashes and hives like marks appears like writing on skin. A couple of weeks ago her doctor prescribed an antibiotic for an infection (7 day regimen). She was fine before taking the meds, could this be a side effect.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
in pregnancy itching is a common symptom which can occur due to stretching of the skin of abdomen due to enlarging uterus,
that stretching will lead to separation of collagen fibers,
for more explanation and treatment options you can see my blog,
itching may not be because of antibiotic as she completed that before couple of weeks.
take care.
Answered: Tue, 14 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor